Alert archive / Iowa / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 55, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 9, 2018, 10:36 PM CDT for Delaware County, Dubuque County, Iowa. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2018, 10:36 PM CDT (03:36 UTC)
- Expired
- Jun 9, 2018, 11:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Delaware County, IA, Dubuque County, IA
The radar
The Quad Cities radar (KDVN), 103 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 7:43 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.6 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1247 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1107 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted.
132
WUUS53 KDVN 100336
SVRDVN
IAC055-061-100430-
/O.NEW.KDVN.SV.W.0055.180610T0336Z-180610T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
1036 PM CDT SAT JUN 9 2018
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Dubuque County in northeastern Iowa...
Northeastern Delaware County in northeastern Iowa...
* Until 1130 PM CDT.
* At 1036 PM CDT, severe thunderstorms were located along a line
extending from Greeley to Worthington to near Monticello, moving
east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dubuque, Asbury, Dyersville, Cascade, Epworth, Farley, Peosta,
Edgewood, Earlville, New Vienna, Colesburg, Worthington, Holy
Cross, Greeley, Luxemburg, Rickardsville, Sherrill, Delaware,
Centralia and Sageville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4264 9073 4263 9071 4259 9069 4254 9064
4251 9064 4248 9066 4247 9064 4241 9064
4238 9067 4235 9067 4229 9096 4230 9120
4238 9122 4261 9157 4264 9146 4265 9090
4267 9089
TIME...MOT...LOC 0336Z 250DEG 28KT 4257 9137 4241 9114 4221 9116
HAIL...1.00IN
WIND...60MPH
$$
McClure4 follow-up statements
604
WWUS53 KDVN 100344
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1044 PM CDT SAT JUN 9 2018
IAC055-061-100430-
/O.CON.KDVN.SV.W.0055.000000T0000Z-180610T0430Z/
Dubuque IA-Delaware IA-
1044 PM CDT SAT JUN 9 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR DUBUQUE AND NORTHEASTERN DELAWARE COUNTIES...
At 1044 PM CDT, severe thunderstorms were located along a line
extending from near Luxemburg to Farley to near Cascade, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dubuque, Asbury, Dyersville, Cascade, Epworth, Farley, Peosta,
Edgewood, Earlville, New Vienna, Colesburg, Worthington, Holy Cross,
Greeley, Luxemburg, Rickardsville, Sherrill, Delaware, Centralia and
Sageville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4264 9073 4263 9071 4259 9069 4254 9064
4251 9064 4248 9066 4247 9064 4241 9064
4238 9067 4235 9067 4229 9096 4230 9120
4238 9122 4261 9157 4264 9146 4265 9090
4267 9089
TIME...MOT...LOC 0344Z 245DEG 33KT 4264 9112 4245 9104 4230 9107
HAIL...1.00IN
WIND...60MPH
$$
McClure215
WWUS53 KDVN 100358
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1058 PM CDT SAT JUN 9 2018
IAC055-061-100430-
/O.CON.KDVN.SV.W.0055.000000T0000Z-180610T0430Z/
Dubuque IA-Delaware IA-
1058 PM CDT SAT JUN 9 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR DUBUQUE AND NORTHEASTERN DELAWARE COUNTIES...
At 1057 PM CDT, severe thunderstorms were located along a line
extending from Holy Cross to near Epworth to near Cascade, moving
east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dubuque, Asbury, Dyersville, Cascade, Epworth, Farley, Peosta,
Edgewood, Earlville, New Vienna, Colesburg, Worthington, Holy Cross,
Greeley, Luxemburg, Rickardsville, Sherrill, Delaware, Centralia and
Sageville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4264 9073 4263 9071 4259 9069 4254 9064
4251 9064 4248 9066 4247 9064 4241 9064
4238 9067 4235 9067 4229 9096 4230 9120
4238 9122 4261 9157 4264 9146 4265 9090
4267 9089
TIME...MOT...LOC 0357Z 249DEG 28KT 4263 9100 4248 9092 4233 9095
HAIL...1.00IN
WIND...60MPH
$$
McClure695
WWUS53 KDVN 100414
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1114 PM CDT SAT JUN 9 2018
IAC055-061-100430-
/O.CON.KDVN.SV.W.0055.000000T0000Z-180610T0430Z/
Dubuque IA-Delaware IA-
1114 PM CDT SAT JUN 9 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR DUBUQUE AND NORTHEASTERN DELAWARE COUNTIES...
At 1114 PM CDT, severe thunderstorms were located along a line
extending from near Balltown to Asbury to near Bernard, moving east
at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dubuque, Asbury, Dyersville, Cascade, Epworth, Farley, Peosta, New
Vienna, Colesburg, Worthington, Holy Cross, Luxemburg, Rickardsville,
Sherrill, Centralia, Sageville, Bernard, Balltown, Bankston and
Durango.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4264 9073 4263 9071 4259 9069 4254 9064
4251 9064 4248 9066 4247 9064 4241 9064
4238 9067 4235 9067 4229 9096 4230 9107
4244 9119 4264 9135 4265 9090 4267 9089
TIME...MOT...LOC 0414Z 250DEG 28KT 4267 9086 4252 9078 4237 9081
HAIL...1.00IN
WIND...60MPH
$$
McClure898
WWUS53 KDVN 100427
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1127 PM CDT SAT JUN 9 2018
IAC055-061-100435-
/O.EXP.KDVN.SV.W.0055.000000T0000Z-180610T0430Z/
Dubuque IA-Delaware IA-
1127 PM CDT SAT JUN 9 2018
...THE SEVERE THUNDERSTORM WARNING FOR DUBUQUE AND NORTHEASTERN
DELAWARE COUNTIES WILL EXPIRE AT 1130 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds up to around 50 mph are still expected with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Illinois...and northeastern and east central Iowa.
LAT...LON 4264 9073 4263 9071 4259 9069 4254 9064
4251 9064 4248 9066 4247 9064 4241 9064
4238 9067 4235 9067 4229 9096 4230 9107
4244 9119 4264 9135 4265 9090 4267 9089
TIME...MOT...LOC 0425Z 250DEG 28KT 4270 9076 4255 9068 4240 9071
$$
McClureWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 9:18 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 9, 9:18 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
918 PM CDT Sat Jun 9 2018
...HYDROLOGY UPDATE...
.SYNOPSIS...
Issued at 330 PM CDT Sat Jun 9 2018
Convectively enhanced short wave was noted in the water vapor loop
rolling east-southeast acrs south central MN, while a wavy quasi-
stationary front was draped acrs IA from NW-to-SE. Satellite imagery
and various observations suggest convective debris from this
morning's activity thinning, but conditions haven't quite recovered
to what the models suggested they would. But mixed layer CAPEs
recovered currently to 1500 to 2000 J/KG, and may get a bit higher
through early evening. Higher CAPES noted back acrs central IA which
may be a propagation target as well later tonight, maybe even more
than our area.
&&
.SHORT TERM...(This Evening through Sunday)
ISSUED AT 330 PM CDT Sat Jun 9 2018
Tonight...as the above mentioned MN wave digs toward southeastern WI
and northeastern IL through Sunday morning, both LLVL shear and bulk
shear profiles(40-50+ KTS) are fcst to increase on this features
southern flank acrs the local area as the evening and night
progress. With the the main undulating boundary, as well as outflow
debris boundaries laid out acrs the CWA for shear convergence, 1500
to 2500+ CAPEs lingering into the night along with the increasing
shear support increasing storms from the north as the evening
progresses, with all modes of severe possible. A chance for low
coverage/isolated discrete supercells acrs the northern third of the
CWA or along the boundary similar to a warm air advection wing of
storms. Hail and tornadoes would be a threat with these, but expect
more coverage from the IA/MN border storms bleeding down feeding on
elevated southerly 40+ KT LLJ, and trending into bow segments or
sharped edged clusters. Forcing timing as well as THTA-E feed
parameters suggest coverage increasing north of I80 after 02z-03z or
so, and the north to northeast half or a bit more of the CWA seeing
waves of storms well into the overnight. Thus with the bow segments
and possible cold pool mechanics, see the transition to mainly
damaging winds later tonight into early Sunday morning. Meso-
vortex tornadoes possible, but not sure the 30+ KT 0-3km shear
vectors will align perpendicular enough with southward advancing
strom segments.
PWAT's of 1.7 to near 2 inches possible tonight combined with the
shear support intense rainfall rates of 1.5 to 2 inches an hour.
While the storms are expected to be more progressive, there is the
possibility of areas getting hit more than once, as well as additional
storm formation from LLJ impingement on lingering outflow/cold pool
boundaries for localized training(repeated storms moving over the
same areas)of storms. With many areas in the north half of the CWA
already water logged and sensitive to run-off after 2 to 5+ inches
of rain over the past two days, have issued a flash flood watch
generally along and north of I80. Heavy rainfall possible to the
south of I80 as well, but more of those areas able to take some
heavy rain.
Sunday...Marginal risk continues acrs the entire CWA, but like
previous days much will depend on morning lingering storms and
convective debris hampering renewed afternoon and evening
development. Forcing on the southwest flank of the passing wave acrs
southern LK Michigan suggests a better chance for renewed storms
clusters of MCS development may be just off to the east and
southeast of the DVN CWA Sunday afternoon and evening. But the
southern CWA may still be at risk for sctrd storms by Sunday evening
with lingering frontal boundary convergence in those areas if
atmospheric recovery is adequate. High temps a challenge with bust
potential in many areas, with a large gradient possible from
northwest-to-southwest.
.LONG TERM...(Sunday Night through next Saturday)
ISSUED AT 330 PM CDT Sat Jun 9 2018
In brief, the next main forced precip event, which could produce
strong to severe storms, looks to be with an upper trof pushing
east acrs the northern plains into the western GRT LKS late Monday
and Monday night. Very warm and humid conditions possible on
Monday before the storms arrive. Then for the rest of the week,
plenty of dry hours as the southwestern plains thermal ridge tries
to re-invigorate and build back toward the Midwest. But this
battle zone may foster some storm clusters at times that may clip
our area, especially in the evening and overnight with nocturnal
WAA processes. Temps to remain near to above normal even if the
brunt of the heat dome stays off to our southwest.
&&
.AVIATION...(For the 00Z TAFS through 00Z Sunday Evening)
ISSUED AT 637 PM CDT Sat Jun 9 2018
Isolated TSRA are expected to grow upscale into an organized
thunderstorm complex 03z-12z/10. VFR conditions are expected to
deteriorate to MVFR with IFR/LIFR conditions possible in the
stronger storms. After 12z/10 MVFR/VFR conditions are expected to
continue with rain and TSRA coverage slowly dissipating.
&&
.HYDROLOGY...
Issued at 914 PM CDT Sat Jun 9 2018
Flood watches have been issued for the length of the Wapsipinicon
and Cedar rivers in eastern Iowa. Heavy rainfall is again expected
tonight but exactly where and how much are not known. There is a
considerable amount of water that is forecast by the river models
to come down both river basins over the next 5 to 10 days.
The lower Iowa river from Columbus Junction to the mouth is also
expected to see significant rises as well. Flood watches may
eventually be needed for the Iowa river from Columbus Junction to
the mouth.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch until 7 AM CDT Sunday for Benton-Buchanan-
Cedar-Clinton-Delaware-Dubuque-Jackson-Jones-Linn-Muscatine-
Scott.
IL...Flash Flood Watch until 7 AM CDT Sunday for Bureau-Carroll-Henry
IL-Jo Daviess-Putnam-Rock Island-Stephenson-Whiteside.
MO...NONE.
&&
SYNOPSIS...12
SHORT TERM...12
LONG TERM...12
AVIATION...08
HYDROLOGY...08Hazardous weather outlook, Jun 9, 3:08 PM CDT, 7 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 308 PM CDT Sat Jun 9 2018 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-102015- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 308 PM CDT Sat Jun 9 2018 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT The Storm Prediction Center has an enhanced risk for severe storms across much of the Outlook Area, generally along an axis from northwest of Cedar Rapids, through the Quad Cities, and Galesburg Illinois for this evening and overnight. A slight risk remains in affect for most of the rest of the Outlook Area. After an afternoon lull in the storm activity, more thunderstorms are then expected to either develop over, or move in from the northwest this evening and into the overnight. Some of the storms may be severe with damaging winds and large hail the main threats. But isolated tornadoes will also be possible with a strong storm moving along a frontal boundary. More torrential rain and frequent lightning will also accompany these storms, which could lead to flash flooding across areas already hit by recent heavy rainfall. A Flash Flood Watch is in effect tonight for areas northeast of a line from Vinton, Iowa, to the Quad Cities and Geneseo, Illinois. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY The Storm Prediction Center has a marginal risk for severe storms across the outlook area for Sunday and Monday. Additional rounds of thunderstorms can be expected Sunday and Monday, as a cold front gradually pushes towards the area. Some of these storms may be severe with large hail and damaging winds the main threat. The cold front will push across the area by Monday night. Hot conditions are expected Monday afternoon especially south of Interstate 80. Heat indices should soar well into the 90s to near 100. Thursday and Friday: More chances for thunderstorms can be expected. However, it is too early to determine the severe risk for late next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this evening and into the overnight. 12/RP Kinney
In the hours before
Local storm report, Jun 9, 10:00 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1000 PM CDT SAT JUN 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST 2 SW MASONVILLE 42.46N 91.62W
06/09/2018 E65 MPH BUCHANAN IA TRAINED SPOTTER
&&
DCLocal storm report, Jun 9, 10:13 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1013 PM CDT SAT JUN 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM HAIL 2 W CEDAR RAPIDS 41.98N 91.71W
06/09/2018 E0.25 INCH LINN IA TRAINED SPOTTER
VIA FACEBOOK.
&&Local storm report, Jun 9, 10:16 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1016 PM CDT SAT JUN 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL CENTER POINT 42.18N 91.78W
06/09/2018 E0.25 INCH LINN IA TRAINED SPOTTER
&&Local storm report, Jun 9, 10:17 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1017 PM CDT SAT JUN 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM HEAVY RAIN 4 W CEDAR RAPIDS 41.98N 91.75W
06/09/2018 M1.25 INCH LINN IA BROADCAST MEDIA
STILL RAINING. THE DURATION OF THE HEAVY
RAIN EVENT WAS 30 MINUTES.
&&Local storm report, Jun 9, 10:18 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1018 PM CDT SAT JUN 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL MANCHESTER 42.48N 91.45W
06/09/2018 M0.25 INCH DELAWARE IA EMERGENCY MNGR
&&Local storm report, Jun 9, 10:24 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1024 PM CDT SAT JUN 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND GST CEDAR RAPIDS AIRPORT 41.88N 91.71W
06/09/2018 M46 MPH LINN IA ASOS
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:51 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 54 min |
| Jun 9, 8:05 PM CDT | Tornado Warning | DVN | Benton | 40 min |
| Jun 9, 8:25 PM CDT | Tornado Warning | DVN | Benton | 65 min |
| Jun 9, 8:27 PM CDT | River Flood Watch | DVN | Buchanan, Linn | 15 hr |
| Jun 9, 8:27 PM CDT | River Flood Watch | DVN | Cedar, Jones, Linn | 13 hr |
| Jun 9, 8:27 PM CDT | River Flood Watch | DVN | Clinton, Scott | 61 hr |
| Jun 9, 8:44 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware | 61 min |
| Jun 9, 8:50 PM CDT | Tornado Warning | DVN | Buchanan | 40 min |
| Jun 9, 8:52 PM CDT | River Flood Watch | DVN | Benton, Linn | 6 days |
| Jun 9, 8:52 PM CDT | River Flood Watch | DVN | Cedar, Johnson, Linn | 8 days |
| Jun 9, 8:52 PM CDT | River Flood Watch | DVN | Cedar, Louisa, Muscatine | 49 hr |
| Jun 9, 8:58 PM CDT | Tornado Warning | DVN | Benton, Iowa | 32 min |
| Jun 9, 9:10 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan | 50 min |
| Jun 9, 9:17 PM CDT | Flash Flood Warning | DVN | Buchanan | 6 hr |
| Jun 9, 9:20 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Linn | 70 min |
| Jun 9, 9:44 PM CDT | Severe Thunderstorm Warning | DVN | Iowa | 46 min |
| Jun 9, 9:45 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Jones, Linn | 60 min |
| Jun 9, 10:28 PM CDT | Tornado Warning | DVN | Benton, Iowa | 19 min |
| Jun 9, 10:36 PM CDT | Flash Flood Warning | DVN | Delaware | 6 hr |
| Jun 9, 10:42 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Jones, Linn | 48 min |
| Jun 9, 10:56 PM CDT | Severe Thunderstorm Warning | DVN | Iowa, Keokuk, Washington | 49 min |
| Jun 9, 11:16 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jones | 44 min |
| Jun 9, 11:34 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Scott | 41 min |
| Jun 10, 12:17 AM CDT | Severe Thunderstorm Warning | DVN | Clinton | 43 min |
| Jun 10, 12:25 AM CDT | River Flood Warning | DVN | Delaware, Jones | 59 hr |
| Jun 10, 9:55 AM CDT | Special Weather Statement | DVN | Cedar, Johnson, Muscatine | 50 min |
| Jun 10, 10:39 AM CDT | Special Weather Statement | DVN | Louisa, Muscatine, Scott | 51 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.